# SDR DALA2021083005132

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 61,503 hours, 28,385 cycles
- Engine: Cfmint CFM567B262
- Engine time: 63,540 hours, 23,359 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3730 -HYD- DUE TO LOSS OF 'A' SYSTEM HYDRAULICS. MANUALLY EXTENDED LANDING GEAR PRIOR TO LANDING. CORRECTIVE ACTION: FOUND 'A' SYSTEM HYDRAULIC MODULE LEAKING. REPLACED O-RING. REPLACED #1 ENGINE EDP. OPS CHECK AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
